# SDR DALA2021101406328

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,736 hours, 10,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 REMOVED R1 DOOR SLIDE PER JOB CARD. NEW SLIDE DEFECTIVE. REQUIRES ORIGINAL SLIDE REINSTALLED. CORRECTIVE ACTION: REINSTALLED ORIGINAL SLIDE AT R1 DOOR PER JOB CARD. (7969992)
